# SDR ASAA2023091146832

- Difficulty date: September 11, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,746 hours, 18,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347117420000
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SUPPORT AT LH STRINGER 26 BETWEEN FR69 AND FR70 HAS CORROSION. GROUNDED - YES. NO LIMITS FOR FRAME SUPPORT FOUND. LOCATED, DRILLED AND DEBURRED FRAME SUPPORT P/N D5347112620000 P.O. 1069870.1 AND 1EA  ANGLE P/N D53471174200000 P.O.1070801.3 AND 1EA  ANGLE P/N D5347117520000 P.O.1070801.4  IAW A320 SRM 51-44-11. REMOVED AND REPLACED FRAME SUPPORT AND 2EA ANGLES IAW A320 SRM 51-42-11 AND AIRBUS DWG# D53470100
